# SDR AALA201902129006

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 21,122 hours, 8,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER THE FLIGHT ATTENDANT JUMP SEAT DID NOT TEST,  NOT CHARGING.  MAINTENANCE REPLACED FLASHLIGHT ASSEMBLY IAW AMM 25-64-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
